MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CS100 INTRA-AORTIC BALLOON PUMP, PORTUGUESE, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CS100 INTRA-AORTIC BALLOON PUMP, PORTUGUESE, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3013-69
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Codes No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The getinge field service engineer (fse) performing the field corrective action observed that the battery only charged for 61 minutes instead of the minimum 135 minutes.To resolve the issue the fse has ordered a battery for replacement.The unit has not been cleared for clinical use pending battery replacement.A supplemental report will be submitted if additional information is provided.The full name is (b)(6).
 
Event or Problem Description
It was reported that during a field corrective action, the cs100 intra-aortic balloon pump (iabp) failed the battery run time test.There was no patient involvement, and no adverse event reported.
 
Additional Manufacturer Narrative
It was reported that the iabp has not been released for use and is unknown when this unit will be serviced and returned to the customer for clinical use.A supplemental report will be submitted if additional information is provided.
 
Event or Problem Description
 
Event or Problem Description
N/a.

Brand Name
CS100 INTRA-AORTIC BALLOON PUMP, PORTUGUESE, 110V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
arelean guzman
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key10796102
Report Number2249723-2020-01835
Device Sequence Number17063951
Product Code DSP
UDI-Device Identifier10607567108698
UDI-Public10607567108698
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number0998-00-3013-69
Device Catalogue Number0998-00-3013-69
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 10/13/2020
Supplement Date Received by Manufacturer01/26/2021
11/28/2022
Initial Report FDA Received Date11/05/2020
Supplement Report FDA Received Date02/19/2021
12/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/25/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown